ADVERTISEMENT

Q. My skin is photodamaged and wrinkled. Why?

Answered by
Dr. Rashmi Singh
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Feb 27, 2016 and last reviewed on: Oct 09, 2018

Hello doctor,

Can I use Adapalene, Clindamycin and Acedapsone in combination for acne vulgaris? Currently I am on the latter two and Isotretinoin capsules and also taking an antibiotic known as Azithromycin. My skin is also photodamaged and wrinkled. Kindly guide.

ADVERTISEMENT
#

Hello,

Welcome to icliniq.com.

Yes, you can use all of that.

  • Isotretinoin, Adapalene and Benzoyl peroxide (BPO) can irritate your skin a lot.
  • My advise is to continue it only till your acne comes down a bit, but then continue only with Clindamycin.
  • For photodamaged skin both Isotretinoin and topical Retinoids can help. Tretinoin works better than Adapalene though.
  • Please do not self-medicate with Isotretinoin. Do it under dermatologist's or physician's supervision only.

For further information consult a dermatologist online --> https://www.icliniq.com/ask-a-doctor-online/dermatologist

Hello doctor,

I have already consulted with a doctor and he only prescribed me the above medications. I was using Adapalene and Involym for two months as my acne was not improving. He asked me to stop both the medications. Though acne have significantly reduced, large pores and wrinkles are still there for which Adapalene as well asTretinoin gel helped a lot. After a year it recurred again. Is it alright if I continue Adapalene or Isotretinoin along with the above medications? Please help.

#

Hi,

Welcome back to icliniq.com.

  • If it does not irritate your skin, you can use the combination. There is no contraindication.

For further information consult a dermatologist online --> https://www.icliniq.com/ask-a-doctor-online/dermatologist


Was this answer helpful?

 | 

Same symptoms doesn’t mean you have the same problem. Consult a doctor now!



Related Questions:
Is Isotretinoin a good tablet for acne?

However, I feel that it has some side effects as I feel tired with burning eyes ... But, it has lots of side eff...   Read full

After starting Isotretinoin, my facial hair has increased. What to do?

Now, I am on Isotretinoin for more than a month and it has really cleared my acne ... Will it become worse if I continue Isotretinoin ...   Read full

Adult Acne: A Common Problem

Acne is very common in the teenage group ... But, when we have acne as an adult, it is very frustrating ...   Read full

Also Read Answers From:

ideaComprehensive Medical Second Opinion.Submit your Case

Also Read


Monkeypox Virus - Symptoms, Diagnosis, Treatment, Complications, and Prevention
Monkeypox is a zoonotic viral disease. This virus got its name as it was first noticed in laboratory monkeys in the late...  Read more»
Tomato Fever - Causes, Symptoms, Diagnosis, Treatment, and Prevention
Tomato fever is an unidentified and fast-spreading type of viral infection seen in young children. Scroll down to know m...  Read more»
Histrionic Personality Disorder - Causes, Signs, Symptoms, Diagnosis and Treatment
Histrionic personality disorder causes variations in the thinking ability of a person. Read this article to know more.  Read more»

Ask your health query to a doctor online?

Ask a Dermatologist Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.